Health

Vig RX Plus Reviews: Most Common Side-Effects of Erectile Dysfunction supplements and Medication

ED or erectile dysfunction, also known as impotence, can hugely affect the quality of life by minimizing people’s satisfaction from sex. Erectile dysfunction has lots of causes, both physically and psychologically. Impotence from physical causes is very common in male when they age.

But despite that, reviews on ED supplements like Vig RX Plus reviews are available in the market today that can help people decide what sexual dysfunction treatment is best for them. Well-known medications include Cialis or tadalafil, Viagra or sildenafil, and Levitra or vardenafil. These prescribed.

These drugs or supplements increase the amount of nitric oxide in your blood. This chemical is a known vasodilator. It means it makes the blood vessels in your body widen to help increase blood flow. These kinds of drugs are very effective at helping expand the blood vessels in many parts of your body especially your penis.

The more blood in your penis, the easier for men to get and maintain an erection when they are sexually aroused. However, these kinds of supplement or drug also have side-effects whether you use it correctly or not. Listed below are some of the most common side-effects of erectile dysfunction drugs.

Headache

Headache, whether mild or extreme, is one of the most common side-effects when you are using sexual dysfunction supplements or ED medications. The increase of nitric oxide in your bloodstream what causes these headaches. It is because of the sudden change in your body’s blood flow.

The side-effect is very common with all kinds of erectile dysfunction supplements and drugs. That is why switching brands will not alleviate the symptoms. If you are using sexual dysfunction medications and supplement and experiencing mild to a severe headache, you need to talk to your doctor about how to prevent them.

Body pains and aches

A lot of people experience muscle aches and pains when using medications and using erectile dysfunction drugs is not an exception. Some people reported pains in a particular part of their body, specifically the lower back. If you are experiencing these kinds of aches and pains while using erectile supplements and medication, OTC or over-the-counter pain medication like Ibuprofen or Mefenamic Acid may help.

However, you still need to talk to your doctor, especially to the urologist about other possible causes of your body pain. Doctors can suggest you any good OTC drugs that are effective and safe to use together with your erectile dysfunction supplement or medication and with other medicines you are taking.

Digestive tract problems

ED medications can cause uncomfortable digestive track side-effects. One of the most common side-effects are diarrhea and indigestion. To help relieve problems in the gastrointestinal tract, you need to consider making a change in your diet to minimize upset stomach.

Avoiding caffeinated drinks, alcohol or any fruit juices and drinking water can also help reduce the problem. If changing your diet does not work, you can talk to a dietician for help or ask your doctor for any over-the-counter drugs that can help your problem.

To know more about symptoms, causes and treatment of erectile dysfunction, visit https://www.mayoclinic.org/diseases-conditions/erectile-dysfunction/symptoms-causes/syc-20355776.

Dizziness

The increase in nitric oxide on your body can cause not only headaches but also nausea and dizziness. Dizziness caused by sex enhancing drugs is usually mild, but there are times that it can escalate into severe dizziness. Any nausea or dizziness can cause a lot of discomfort in your daily activities.

In some cases, nausea and dizziness caused by ED supplements and medication will lead to fainting that can lead to serious health problems. You need to tell your doctors if you are experiencing this kind of symptoms while taking medications. If you faint while you are in your work, or worse, while you are driving your car, you are not only endangering your life but also the lives of people around you. That is why it is essential to see your doctors right away.

Vision changes

Erectile dysfunction supplements or drugs can change the way how the person sees things, literally and figuratively. The medications can temporarily improve a person’s eyesight and can even cause blurry vision and blindness at worse. Sex enhancement supplements and drugs are not recommended if you have previous vision loss, or a retinal problem called retinitis pigmentosa.

Complete loss of eyesight or vision, as well as changes that do not go away, can cause more severe problems with your erectile dysfunction drugs or medication. You need to seek emergency medical attention if you are experiencing any symptoms of eyesight loss or blindness.

Related Articles

Close